Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Remark on a paper of Cheng and Smoller


Author: Vinod B. Goyal
Journal: Proc. Amer. Math. Soc. 113 (1991), 795-797
MSC: Primary 58G30; Secondary 35J60, 53C21
MathSciNet review: 1055773
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of functions $ K(r)$ and the corresponding solutions are produced in the case of the differential equation

$\displaystyle \frac{{{d^2}u}}{{d{r^2}}} + \frac{1}{r}\frac{{du}}{{dr}} + K(r){e^{2u(r)}} = 1.$

The behavior of these solutions at an isolated singularity is also investigated.

References [Enhancements On Off] (What's this?)

  • [1] Conformal metrics with prescribed Gaussian curvature on $ {S^2}$, UAB International Conference on Differential Equations and Mathematical Physics (Abstracts), March 15-21, 1990, p. 48.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G30, 35J60, 53C21

Retrieve articles in all journals with MSC: 58G30, 35J60, 53C21


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1055773-9
PII: S 0002-9939(1991)1055773-9
Keywords: Gaussian curvature, conformally equivalent, metric, rotationally symmetric, isolated singularity
Article copyright: © Copyright 1991 American Mathematical Society